# SDR DALA2023091507602

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 CABIN CANTED PRESSURE DECK UPPER SURFACE FOUND CORROSION AT STA955, RBL62. CORRECTIVE ACTION: CORR BY NING 00997886 CAN 13SEP23 ATA 5716 RII: N ENTR 00172993 W REPAIRED THE CORROSION CENTER WING UPPER SKIN AT STA 955, RBL62 AS PER PRI 534311-14 REV 0. (2967009)
